# SDR IXXA110001O

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 103,044 hours, 33,616 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Arced
- Location: Mlg Door
- Part time: 103,044 hours, 33,616 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE "DOOR NOT LATCH" LIGHT CAME ON WITH LANDING GEAR RETRACTED.  THE CREW CYCLED GEAR AND ACCOMPLISHED UPLATCH CHECK, DOOR NOT LATCH LIGHT REMAINED ON THE REMAINDER OF FLIGHT.  LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND FLUID CONTAMINATION AND BURNING/ ARCING IN THE RT DOOR WARNING SWITCH.  THEY REPLACED THE RT DOOR WARNING SWTCH. OPS CHECK GOOD.  ACFT WAS RETURNED TO SERVICE.
